MathSciNet Relay Station
MathSciNet bibliographic data
MR1617400 11B83 (11B50 11Y16)
Halbeisen, Lorenz; Hungerbühler, Norbert The Josephus problem. J. Théor. Nombres Bordeaux 9 (1997), no. 2, 303–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement